# SDR 05FDEA03854

- Difficulty date: November 17, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE RIGHT DETACHABLE ELEVATOR UPPER SURFACE AT STA XE 75 FOUND 1 EA CRACK 4 INCHES LONG.  REMOVED EXISTING DOUBLER NEAR CRACK, CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW SRM 55-10-00 FIG 8 VOL 1.  TOUCH UP WHITE TOP COAT ON REPAIR DOUBLER IAW TF110, FABRICATED PART IAW DETAIL PART TRAVELER F160767 IAW SRM 55-10-00.
